Self-dual codes and fixed-point-free permutations of order 2

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We construct new binary optimal self-dual codes of length 50. We develop a construction method for binary self-dual codes with a fixed-point-free automorphism of order 2. Using this method, we find new binary optimal self-dual codes of length 52. From these codes, we obtain Lee-optimal self-dual codes over the ring F2 + uF2 of lengths 25 and 26.

Original languageEnglish
Pages (from-to)1175-1186
Number of pages12
JournalBulletin of the Korean Mathematical Society
Volume51
Issue number4
DOIs
Publication statusPublished - 2014

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this